Stochastic modelling of disability insurance in a multi-period framework

Helena Aro, Boualem Djehiche, Björn Löfdahl*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

5 Citations (Scopus)


Abstract: We propose a stochastic semi-Markovian framework for disability modelling in a multi-period discrete-time setting. The logistic transforms of disability inception and recovery probabilities are modelled by means of stochastic risk factors and basis functions, using counting processes and generalized linear models. The model for disability inception also takes IBNR claims into consideration. We fit various versions of the models into Swedish disability claims data.

Original languageEnglish
Pages (from-to)88-106
Number of pages19
Issue number1
Publication statusPublished - 2 Jan 2015
MoE publication typeA1 Journal article-refereed


  • counting processes
  • disability insurance
  • generalized linear models
  • stochastic modelling

Fingerprint Dive into the research topics of 'Stochastic modelling of disability insurance in a multi-period framework'. Together they form a unique fingerprint.

Cite this